Hi, I have just signed on to this forum
My history is a major depressive episode in April, 2012, resulting in an admission to the hospital. I was placed on Celexa until I saw a therapist and psychiatrist. The two weeks of Celexa did not help my depression which I believe is situational, due to a recent break up of an 8 year relationship, my mother and father passing within 8 months of each other, and trying to help my adult son who has had addictions and multiple rehab admissions as well as a stint in jail for such.
The psychiatrist put me on 50 of prestique, but it did nothing for my anxiety.
After a month, she put me on 37.5 mgs of Effexor generic along with .5 mg of Klonopin as needed twice a day.
After another couple of weeks, I felt no better. My anxiety was through the roof. I was nervous to take Klonopin due to what I have read about it and it's addictive properties.
The psychiatrist then upped the Effexor generic to 75mg saying it would help more with my anxiety, and keep me from getting hooked on the Klonopin although I would rarely use it.
Well nothing is changed, and my anxiety was still high, and I began having many side effects from the zeffexor generic.
Two days ago, I stopped the antidepressant, and still have many symptoms. Nausea, vomiting, diarrhea, high anxiety, and horrible nightmares.
My question is, after just one month on this Effexor generic, could I be in withdrawal from stopping cold turkey? I have no faith in the doctor at this point and just want to get off all meds and deal with my depression and anxiety on my own.
Amy advice is appreciated from personal experiences.